Prempro Forums

Recently active Prempro forums and community discussion threads. Post your question or story about Prempro and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
low-dose Prempro skin peeling

I have used regular Prempro (pink) for many years. My doctor and I decided I should begin to reduce the dosage, so she switched me to the low-dose Prempro (yellow) last month. I am now realizing that my skin is peeling on my arms, legs and shoulders--probably because of this medication switch. Will there be anything else I can use... or am I going to be forced back onto the higher-dose (pink) pills to escape this filler teaction? ## That may not be a reaction to the fillers, or the dosage change, there is a risk that it could be a much more serious reaction, according to FDA warnings. Such reactions are sometimes fatal. Has there been any change? Is this the only medication you are taking? Has there been any change in your symptoms? ## it was a photo-toxic reaction to Naprosyn, which I ...

2 REPLIES Updated
Prempro side effects.

I have been trying to take HRT to help with my menopausal food allergies. The last one I tried was Prempro .3/1.5. I stopped it after only one pill because it caused bad heart palps and headaches. That was two days ago, and I am still dealing with the headaches and heart palps. When will this be out of my system, and these side effects go away? ## If you're menopausal, there is a chance that the symptoms might be due to those hormone fluctuations, rather than the medication, according to the NIH. Are you experiencing any other symptoms, such as nausea, headaches, hot flashes, and irritability?

1 REPLY Updated
Est Estrogen Mtest Tab Side Effects

I have been taking this TAB for 4-5 years-I understand from my OBGYN that it is a low dosage but my boobs have gotten bigger and I have gained weight- the pluses are it keeps me on an even keel- not anxious and more focused. How can I keep taking it for the positive effects but offset the weight gain and big boobs? ## Hi Alison, Unfortunately weight gain, and enlarged breasts are common side effects of this drug. If I were to suggest anything that would help counteract this, my first thought would be to stay on top of your eating habits. Incorporating a low fat diet would be ideal in my opinion. To put this into perspective, this would ideally be under 20 grams of fat per day. Which also means that you would need to increase either your carb and/or protein intake to help satiate you aft...

5 REPLIES Updated